Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287292] of Harold Layton

Papers Published

  1. Pitman, EB; Layton, HE; Moore, LC, Numerical simulation of propagating concentration profiles in renal tubules, Bulletin of Mathematical Biology, vol. 56 no. 3 (1994), pp. 567-586, ISSN 0092-8240 [doi]
    (last updated on 2017/12/16)

    Abstract:
    Method-dependent mechanisms that may affect dynamic numerical solutions of a hyperbolic partial differential equation that models concentration profiles in renal tubules are described. Some numerical methods that have been applied to the equation are summarized, and ways by which the methods may misrepresent true solutions are analysed. Comparison of these methods demonstrates the need for thoughtful application of computational mathematics when simulating complicated time-dependent phenomena. © 1994 Elsevier Science Ltd.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320